# SDR FDEA2020012310192

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,768 hours, 26,411 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 172N240029
- Condition: Torn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FORWARD SPAR WEB TORN/DAMAGED FSS 320 TO FSS 350 REPAIRED ON EA# F-5530-T0351942A TITLE STABILIZER-VERTICAL-FRONT SPAR-WEB AND   CHORD SPLICE REPAIR-COVER E.A. MAJOR REPAIR
